# SDR AALA201706249004

- Difficulty date: June 20, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 48,411 hours, 19,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. THE RIGHT AFT DOOR EMERGENCY EXIT SIGN IS MISSING. REMOVED BROKEN RT AFT DOOR EMERGENCY EXIT LIGHT AND INSTALLED NEW EMERGENCY EXIT LIGHT AND LENS. OPS CHECK GOOD ON NEW LIGHT IAW AMM 33-51-01.
